# SDR SIMA201001302

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 16,053 hours, 11,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3322 DURING THE CLIMBOUT THE CREW RECEIVED A LANDING GEAR AIR GROUND FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE NOSE LANDING GEAR NR 2 SENSORS OUT OF RIG.  CHECKED GAP AND RIGGING OF ALL NOSE LANDING GEAR PROXIMITY SWITCHES IAW 700 AMM 32-61-05.  TROUBLESHOT FURTHER PROXIMITY SENSORY ELECTRONIC UNIT.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
